# SDR AALA2009022000198

- Difficulty date: February 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 17,534 hours, 1,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR THRESHOLD INBOARD FLOOR SUPPORT CORRODED STA 247 TO 330.  AREA OF DISCREPANCY IS 2 INCHES BY 80 INCHES.  REMOVED AND REPLACED CORRODED ANGLE PER SRM 51 10 02.
